1. This site uses cookies. By continuing to use this site, you are agreeing to our use of cookies. Learn More.

side effects?? can't stop shaking

Discussion in 'Therapy and Medication' started by swimgirl48, Aug 30, 2017.

  1. swimgirl48

    swimgirl48 Member

    I am really new to this whole treatment thing. I'm up to 100mg of Zoloft and 150 mg of Lithium and I'm taking Lunesta occasionally to sleep. It's been about 5 weeks.

    I don't really feel any different but my hands are really shaky all the time. I didn't even notice until one of my friends pointed it out to me. Since then it's gotten worse and more people have noticed. My legs are shaky too sometimes. Today it was really bad and my arm muscles, like my biceps, were spasming a lot.

    Is this a common side effect of zoloft? I mean I guess it could be a manifestation of anxiety but it feels different than my normal tics, like it feels even more involuntary (if that's really even possible).

    I really don't like it. I mean I guess shaking a little is better than feeling sucidal but I still feel that way too sometimes.
     
  2. Lulabelle

    Lulabelle Forum Pro SF Supporter

    Hi @swimgirl48

    Do you have any other symptoms - high temperature, sweating, nausea, headache, confusion....

    Could this be serotonin syndrome? @Ash600 is the oracle when it comes to drugs, he might be able to help?
     
  3. Ash600

    Ash600 SF Creative SF Supporter

    Hi @swimgirl48 ,

    Tremor and involuntary muscular movements, muscular contractions are known side effects of Zoloft. Also, Lithium can potentially interact with Zoloft to cause an increase in the degree of tremor experienced.
    Being on Lithium, and also having an increase in your dose of Zoloft, I do hope that you are recieving appropriate monitoring. Either way, please discuss this and other side effects you may be experiencing with your doctors as soon as you can.
     
    swimgirl48 and Lulabelle like this.